About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 818907, 7 pages
http://dx.doi.org/10.1155/2013/818907
Research Article

Some Bivariate Smooth Compactly Supported Tight Framelets with Three Generators

1Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
2Departamento de Análisis Matemático, Universidad de Alicante, 03080 Alicante, Spain
3Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849-5310, USA

Received 17 December 2012; Accepted 11 April 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 A. San Antolín and R. A. Zalik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. San Antolín and R. A. Zalik, “Some Bivariate Smooth Compactly Supported Tight Framelets with Three Generators,” Abstract and Applied Analysis, vol. 2013, Article ID 818907, 7 pages, 2013. doi:10.1155/2013/818907